# SDR AALA20100322SJU02

- Difficulty date: March 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 28,370 hours, 4,592 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT STI-JFK.  AFTER TAKEOFF CLIMBING THROUGH 12000 EICAS AMBER LEFT ENGINE FUEL FILTER MESSAGE. EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AND FUEL FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
